# SDR IPXA2023091994199

- Difficulty date: August 23, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 90,219 hours, 19,615 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Stringer
- Part number: APB74701
- Condition: Cracked
- Location: Center Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C*MAJOR REPAIR* CENTER WING UPPER FUEL TANK STRINGER #41 CENTER WING AT STA XCW=-81 HAS A CRACKED REPAIR.REPAIRED CRACKED STRINGER 41 AT THE CENTER WING UPPER FUEL TANK AT STA XCW=-81 IAW VTSAA EA 011-5710-01-B0087 I/R , UPS EO MD11-5710-81811-B DATED 09-06-23 AND FAA FORM 8100-9 SIGNED BY S.KANG (AR-605677) DATED 09/05/23. (MAJOR)
